# SDR AALA202409038994

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 13,940 hours, 3,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 SERVICE DOOR ACCUMULATOR REQUIRES SERVICING. SERVICED L4 DOOR ACCUMULATOR IAW AMM 52-10-00.
